# SDR SWIA200515342

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 2,634 hours, 1,703 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Part serial: A1188
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,594 hours, 1,660 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED STATUS MESSAGE.  REPLACED SKEW DETECTOR IAW AMM 27-52-45.  OPERATIONAL CHECK GOOD.
